William E Fitzgibbon
Title | Professor |
---|
Institution | University of Houston |
---|
Department | Mathematics |
---|
Address | 4800 Calhoun Rd Houston TX 77004
|
---|
Phone | 713-743-3465 |
---|
vCard | Download vCard |
---|
|
|
|
Bibliographic
Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications.
Faculty can login to make corrections and additions.
-
Fitzgibbon WE, Morgan JJ, Webb GF. An outbreak vector-host epidemic model with spatial structure: the 2015-2016 Zika outbreak in Rio De Janeiro. Theor Biol Med Model. 2017 Mar 27; 14(1):7. PMID: 28347332.
-
Fitzgibbon WE. The work of Glenn F. Webb. Math Biosci Eng. 2015 Aug; 12(4):v-xvi. PMID: 25974339.
-
Fitzgibbon WE, Langlais M, Morgan JJ. A mathematical model for indirectly transmitted diseases. Math Biosci. 2007 Apr; 206(2):233-48. PMID: 16216284.
-
Fitzgibbon WE, Langlais M. Weakly coupled hyperbolic systems modeling the circulation of FeLV in structured feline populations. Math Biosci. 2000 May; 165(1):79-95. PMID: 10804261.
-
Fitzgibbon WE, Parrott ME, Webb GF. Diffusion epidemic models with incubation and crisscross dynamics. Math Biosci. 1995 Jul-Aug; 128(1-2):131-55. PMID: 7606132.
This graph shows the total number of publications by year, by first, middle/unknown, or last author.
To see the data from this visualization as text, click here.
Year | Publications |
---|
1995 | 1 | 2000 | 1 | 2005 | 1 | 2015 | 1 | 2017 | 1 |
To return to the timeline, click here.
|
Fitzgibbon's Networks
Click the "See All" links for more information and interactive visualizations!
Concepts  Derived automatically from this person's publications. _
Similar People  People who share similar concepts with this person. _
Same Department
People who are also in this person's primary department.
Physical Neighbors  People whose addresses are nearby this person. _
|